# SDR SWIA20251021930

- Difficulty date: September 30, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COWL, #5 COWL LATCH BRACKET HAS CHAFFE DAMAGE.  (C-CHECK RO 10/20/2025)COMPLIED WITH REO 670-54-22-097 FOR REPAIR ON L/H COWL # 5 LATCH BRACKET / BEAM.  TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED
